MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0654509TD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that valve of destino twist detached from the housing without any power.Physician want to start stenting but without hemostatic valve it was impossible.Physician used different destino twist to continue the procedure.There was no blood loss or adverse patient side effects reported.There was no surgical delay reported.No additional information is available.
 
Additional Manufacturer Narrative
The device used in treatment.One 6.5f destino twist was returned from the customer with the dilator.There were no other accessories.Traces of blood were found on and inside the sheath and dilator.Upon evaluation of the returned device, it was observed that the hub cap was detached from the sheath handle.Evidence of sufficient adhesive was found on the sheath hub and underneath the sheath hub cap.Sheath tip was observed to be round and normal.Sheath valve was observed to be normal with helical cuts.There was sufficient adhesive observed under the hub cap and on the handle where the hub cap is seated.Exact root cause for the hub cap detached could not be determined.However, a possible cause of the sheath hub detachment could have been due to manipulation around the sheath hub with the ancillary devices used during procedure.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure destino steerable guiding sheath in-process and final inspection, cap and seal inspection: register the inspection results into, destino steerable guiding sheath sub-assembly qa inspection record.Leak test: perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.Per procedure non-peelable sheath final assembly: using glue dispensing tip place a ring of glue below the seal around the outer rim of the sheath hub.Place the bonded cap (appropriate color) with properly seated seal over the hub and secure it in the sheath assembly fixture.Allow the sheath to remain in the fixture for at least 2 minutes after securing the last sheath in the fixture.After removal from fixture, ensure there is no excess adhesive.After removal from the fixture, each sheath assembly shall be laid flat on the table for a minimum of 15 minutes before proceeding.Sheath assemblies must remain undisturbed for a minimum of 15 minutes.Visually inspect bonded caps after curing.Gap between bonded cap and hub should not exceed 0.020".Sheath should be free of damages and defects.Per ifu :use the sideport, located at the handle, to inject contrast solution or flush the steerable sheath.The steerable sheath must be thoroughly flushed with either saline or heparinized saline and free of air prior to use to avoid air embolism to the patient.Place dilator inside the sheath and snap on both hubs together.Thread the dilator/sheath assembly over the guidewire, using a slight twisting motion.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage aspiration and flushing of the sheath should be performed frequently to help minimize the potential for air embolism.For injecting or aspirating through the sheath, use the sideport only with stopcock.Prior to infusion, remove all air using the sideport.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key11924397
Report Number1035166-2021-00058
Device Sequence Number948578
Product Code DYB
UDI-Device Identifier00885672004101
UDI-Public00885672004101
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberDST0654509TD
Device Catalogue NumberDST0654509TD
Device Lot NumberC8-20605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1